| Catalog Number |
137111 |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Reported as "ligation failure".No other information was provided.At the time of this report the customer has not returned our requests for additional information.If additional information is received, the complaint file will be updated.
Event or Problem Description
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.All the devices from this lot were 100% visually inspected and function tested prior to shipment to the customer.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.